# SDR SWAA2016011147822

- Difficulty date: January 2, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 34,442 hours, 16,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 WINDOW FRAME E-F POST, WINDOW PANE ATTACH FASTENER HOLES, 2ND OPENED FASTENER HOLE FROM BOTTOM CRACKED.  REPAIRED WINDOW ASSEMBLY IAW ACO.
